Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Robert, Alain M.
The Gross-Koblitz formula revisited. Rendiconti del Seminario Matematico della UniversitÓ di Padova, 105 (2001), p. 157-170
Full text djvu | pdf | Reviews MR 1834987 | Zbl 02217090

stable URL: http://www.numdam.org/item?id=RSMUP_2001__105__157_0

Bibliography

[1] B. Gross - N. Koblitz, Gauss sums and the p-adic Γ-function, Annals of Math., 109 (1979), pp. 569-581.  Zbl 0406.12010
[2] R.F. Coleman, The Gross-Koblitz Formula, in Galois Representations and Arithmetic Algebraic Geometry, Advanced Studies in Pure Math., 12 (1987), pp. 21-52, North-Holland Publ. Co. ISBN: 0-444-70315-2.  MR 948235 |  Zbl 0644.12008
[3] A.M. Robert, A Course in p-adic Analysis, Springer-Verlag, Grad. Text in Math., 198 (2000) ISBN: 0-387-98669-3.  MR 1760253 |  Zbl 0947.11035
Copyright Cellule MathDoc 2014 | Credit | Site Map